# SDR UIEA2021071401547

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

ON TAKEOFF CLIMB FIRST OFFICERS R2 WINDOW OPENED. RETURNED BACK TO RFD FOR A NORMAL LANDING( CHECKED R2 WINDOW, RIGGING, TRACK AND LATCH WORKING PROPERLY. VISUALLY INSP INSIDE AND OUTSIDE NO ABNORMAL SIGN IAW AMM 56-11-02. WINDOW CLOSED AND LATCHED )
